MAUDE Adverse Event Report: ROCHE DIAGNOSTICS URISYS 1100; AUTOMATED URINE ANALYZER

ROCHE DIAGNOSTICS URISYS 1100; AUTOMATED URINE ANALYZER
Model Number U1100
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was requested to be returned for investigation.The alleged sample was fresh urine at room temperature.The investigation reviewed retention material and no abnormalities were observed.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received discrepant results for 1 patient with chemstrip 10 md urine test strips on a urisys 1100 analyzer.A visual reading of the chemstrip indicated the leukocyte, glucose, blood, and protein results were negative/normal.The urisys 1100 analyzer results indicated the results were positive.The leukocyte result was 500.The glucose result was 250.The blood result was 50.The protein result was positive, but an exact result was not provided.The units of measure were not provided.The patient was not treated based on the results.The negative results were believed to be correct.The chemstrip lot number is 58170605 with an expiration date of 30-apr-2023.
 
Additional Manufacturer Narrative
The customer's analyzer was visually checked and showed a massively polluted test strip tray and analyzer housing.Retention material test strips of combur 10 ux lot 58170600, were placed on the customer's returned tray to check the correct test strip position.The retention material of lot 58170600 was measured on an iu (investigation unit) urisys 1100 analyzer and the customer's urisys 1100 analyzer s/n (b)(6).The customer's analyzer was also used for a measurement series with the installed iu tray.The iu analyzer was also used for a measurement series with the installed customer tray.The customer's analyzer was opened for investigation.All measurements were carried out with 0-native urine.The customer's analyzer tray was massively polluted, so the test strips cannot be placed in the correct position.The investigation results show a remission value difference between the iu analyzer and the test strip analyzer.The customer's analyzer with an installed iu tray shows normal results.Erythrocytes results showed a total of 10 % false positive results with customer equipment (analyzer & tray).For urobilinogen and erythrocytes results, the customer's equipment showed significantly darker remission values, which leads to partly borderline results to positive ranges.The test strip cannot be correctly positioned onto the customer tray, due to the pollution and can cause discrepant results.The investigation found the customer's test strip tray was massively polluted, which caused the alleged issue.The investigation determined the issue was caused by customer mishandling.

Brand Name
URISYS 1100
Common Device Name
AUTOMATED URINE ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15302885
Report Number1823260-2022-02585
Device Sequence Number20177089
Product Code KQO
UDI-Device Identifier00075537253564
UDI-Public00075537253564
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033548
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberU1100
Device Catalogue Number03617556001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2022
Supplement Date Received by Manufacturer09/16/2022
Initial Report FDA Received Date08/26/2022
Supplement Report FDA Received Date10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown